EconPapers    
Economics at your fingertips  
 

Matthews--Moore Single- and Double-Crossing

Craig Brett and John Weymark

No 17-00011, Vanderbilt University Department of Economics Working Papers from Vanderbilt University Department of Economics

Abstract: This article provides an introduction to the Matthews—Moore single- and double-crossing properties for screening problems with one-dimensional types. The relationship of Matthews—Moore single--crossing to the Mirrlees single-crossing property is discussed.

Keywords: contract theory; multi-dimensional screening; Mirrlees single-crossing; Matthews—Moore single- and double-crossing (search for similar items in EconPapers)
JEL-codes: D0 D8 (search for similar items in EconPapers)
Date: 2017-09-04
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.accessecon.com/pubs/VUECON/VUECON-17-00011.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:van:wpaper:vuecon-sub-17-00011

Access Statistics for this paper

More papers in Vanderbilt University Department of Economics Working Papers from Vanderbilt University Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2025-03-24
Handle: RePEc:van:wpaper:vuecon-sub-17-00011